i had a colonoscopy and a gastroscope on Monday. It was recommended I take my Prestiq with minimal water three hours prior. The surgeon used I.V. sedation and freezing of my throat. Well she could not explain why she used four times the sedation, however, I did not even get relaxed. I asked the surgeon if there was a chance that the Prestiq could have caused this and she said she was not familiar with the drug so she said, it was a possibility. The procedures really were traumatizing because of a bad childhood experience. I have had these tests done before being on this medication and was so out of it, I was fine. Is this a coincidence or could it have been the medication? Let me just say, this drug works for me, but there should be a warning on the insert, if there is a chance that this was the case. Having felt violated again has made me feel very sad and has sort of defeated the purpose of the medication, which I know will be okay after some time. It was very, very upsetting and I wish for some answers if at all possible. Thank you.
I have been sedated numerous times while on Pristiq with no problems, but we are all different. It really is hard to say whether the sedation wasn't working because of the Pristiq or something else. You can report any side effects to the FDA. The paperwork you get from the pharmacy when you pick up a script should have the number in it or ask the pharmacist. The FDA will know if this has been reported before and whether it needs to be put on the list as possible side effect.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Dec 2010 • 2 answers
Posted 7 Nov 2012 • 1 answer
Posted 19 Nov 2013 • 2 answers
Posted 10 Aug 2014 • 2 answers
Posted 28 Apr 2016 • 0 answers